# SDR YENA2021030400143

- Difficulty date: February 28, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 52,518 hours, 18,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 154, PBI-JFK. MODERATE DIRTY SOCK SMELL DURING CLIMB OUT THAN AGAIN ON DECENT AND APPROACH.LASTED ABOUT 8 MIN DURING EACH EVENT; ENG WASH ACCOMPLISHED ON #1&#2 ENG REF W/O 1101913 L/P 3017465 ITEM #1. ACCOMPLISHED ECS DECONTAMINATION REF L/P 3017465 ITEM #2. NO SMELL NOTED AFTER ENG-RUN CK FOR CONT SVC.
